Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Serious Side Effects With Alli

Posted May 28 2010 12:00am

Do you use over the counter weight loss products? If you do be careful and you’re your eyes on the news regarding those products. Reports of rare but sometimes severe cases of liver damage, U.S. health officials on Wednesday announced revised labels for a widely used weight-loss drug. The drug, Orlistat, is available by prescription under the trade name Xenical and over-the-counter as Alli. Thirteen recent cases of severe liver injury have been associated with taking Orlistat, 12 of them overseas and one of them, from Alli, in the United States, according to a statement from the U.S. Food and Drug Administration. Most of those patients reported having jaundice, weakness and abdominal pain all signs of liver damage. The FDA started a review of Orlistat for possible incidents of liver damage in August 2009. That announcement followed reports of 32 cases of serious liver injury, For 27 patients, the symptoms were severe enough to require hospitalization.

Post a comment
Write a comment:

Related Searches